Skin

Patient : Skin
Doctor :   Hello. Welcome to ask the doctor. I have seen the attached photograph also. I understand your concern. As per de tails, it seems that you are suffering from a condition called Tinea Corporis. It is fungal infection of skin characterised by itchy red scaly rash. In such cases, I prefer to advise topical antifungals like clotrimazole cream and tablet fluconazole. Visit your doctor so that he can examine you and give you a prescription. Get your blood sugar levels done. I hope it helps. Stay healthy

Related Q&A

Q: Red pimple like thing on armpit, just noticed it after work. Tried popping it but couldn't. Idk what it is and some r...

Q: Hello, I'm a 24 year old male whose skin has suddenly lost a lot of firmness. My nose and ears are squishy as well. ...

Q: I have a red bump above my right eye. Its getting bigger and its swelling more. It's been there for 2 weeks now and I...

Q: Im a 33 year old male and have been with only my girlfriend for 3 years. We only sleep with each other. I have grown ...

Q: I have so oily skin...whenever i apply anything on my face...oil makes my face look scary.... .... plz tell me some ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews